MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES NEO/PED TTS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES NEO/PED TTS; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67P030
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: his mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).No problems or issues were identified during this device history record review.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the cuff was not able to be inflated.No patient injury was reported.

Brand Name
SILICONE - BIVONA TUBES NEO/PED TTS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16841392
Report Number3012307300-2023-04779
Device Sequence Number12639596
Product Code JOH
UDI-Device Identifier15021312006254
UDI-Public15021312006254
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67P030
Device Catalogue Number67P030
Device Lot Number3335514
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date04/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown